# SDR 2008UALA00245

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 61,190 hours, 7,303 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146724
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 4R SLIDE PRESSURE GAUGE GREEN BAND NO IN VIEW. REPLACED SLIDE ASSEMBLY IAW 25-69-01. AC OK FOR SERVICE.
